# SDR SWAA2022111058069

- Difficulty date: October 9, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 55,461 hours, 32,924 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY FAIRING STRUCTURE SUPPORT ANGLE LOCATED BS500D AT LEVEL STR19L AT LOWER FUSELAGE 2022-562006 / [01] REPLACED BODY FAIRING STRUCTURE SUPPORT ANGLE AND STRAP LOCATED BS500D AT LEVEL STR19L AT LOWER FUSELAGE I.A.W. B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 116A3010 REV.-. SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED BODY FAIRING STRUCTURE SUPPORT ANGLE AND STRAP LOCATED BS500D AT LEVEL STR19L AT LOWER FUSELAGE I.A.W. B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 116A3010 REV.-.  SEE INDIVIDUAL SIGN-OFF BELOW
